# SDR DALA2021070603748

- Difficulty date: July 5, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 66,270 hours, 30,660 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3265 DENT NOTICED ON WALK AROUND BELOW THE APU. CORRECTIVE ACTION: INSPECTED AND WITHIN LIMITS PER A320 SRM 53-51-11. (5023442)
